Monthly
288 pp. per issue
6 x 9, illustrated
ISSN
0899-7667
E-ISSN
1530-888X
2014 Impact factor:
2.21

Neural Computation

March 1993, Vol. 5, No. 2, Pages 305-316
(doi: 10.1162/neco.1993.5.2.305)
© 1993 Massachusetts Institute of Technology
Approximation and Radial-Basis-Function Networks
Article PDF (535.26 KB)
Abstract

This paper concerns conditions for the approximation of functions in certain general spaces using radial-basis-function networks. It has been shown in recent papers that certain classes of radial-basis-function networks are broad enough for universal approximation. In this paper these results are considerably extended and sharpened.